Pharmacy/COQ10

Advertisement


Doug wrote at 2013-02-21 13:33:01
Same problem here! CoQ10 is causing my heart to beat really hard or go into palpitations shortly after taking it. Not sure if it is the CoQ10 or something else in the supplement. It is the Trunature brand and I purchased at Costco.


coq10 danger wrote at 2013-03-26 15:15:31
Hi Lisa, I too had very severe heart palaptations, high blood pressure and extreme anxiety from this.  I only took 100mg.  There needs to be more warning for this, this is dangerous I am only 25 I can't imagine this can cause heart attacks in someone who already has heart problems.  


Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Layla Yeganeh

Expertise

I have researched and studied medicine, pharmacy, psychology and biology in college, through medical journals and research studies, I also have personal knowledge of the side effects, interactions and uses of many drugs for: antidepressants, alternative depression treatments, sleep aids, ADD, ADHD, psychiatric meds, weight loss, fibro, thyroid (Armour) versus synthetic, endocrinology, HRT, natural homeopathic drug interactions, toxicology, steroids, blood pressure, anxiety, birth control pills, Migraines, headaches, pain medications, TMJ, antibiotics, sinus and otolaryngoloy medications, as well as Immune therapy and allergy treatments, and many more. I would like to extend my knowledge and exerience to you, and offer advice so please don't hesitate to ask if you have a question. Every question is important, and no question is too difficult.

Experience

Psychology/Biology

Education/Credentials
Psychology/Biology B.S. PhD Psychology (working on)

©2016 About.com. All rights reserved.